×

Negative quasiharmonic functions. (English) Zbl 0276.31005


MSC:

31B05 Harmonic, subharmonic, superharmonic functions in higher dimensions
31B99 Higher-dimensional potential theory
31D05 Axiomatic potential theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Y. K. KWON, L. SARIO AND B. WALSH, Behavior of biharmonic functions on Wiener’s and Royden’s compactiications, Ann. Inst. Fourier (Grenoble), 21(1971), 217-226. · Zbl 0208.13703
[2] M. NAKAI, Dirichlet finite biharmonic functions on the plane with distorted metrics, (t appear). · Zbl 0268.31009
[3] M. NAKAI AND L. SARIO, Biharmonic classification of Riemannian manifolds, Bull. Amer Math. Soc, 77(1971), 432-436. · Zbl 0253.31011
[4] M. NAKAI AND L. SARIO, Quasiharmonic classification of Riemannian manifolds, Proc Amer. Math. Soc, 31(1972), 165-169. · Zbl 0229.31006
[5] M. NAKAI AND L. SARIO, Dirichlet finite biharmonic functions with Dirichlet finit Laplacians, Math. Z., 122(1971), 203-216. · Zbl 0263.31006
[6] M. NAKAI AND L. SARIO, A property of biharmonic functions with Dirichlet finit Laplacians, Math. Scand., 29(1971), 307-316. · Zbl 0246.31009
[7] M. NAKAI AND L. SARIO, Existence of Dirichlet finite biharmonic funtions, Ann. Acad Sci. Fenn., A. I., 532(1973), 1-33. · Zbl 0264.31008
[8] M. NAKAI AND L. SARIO, Existence of bounded biharmonic functions, J. Reine Angew Math., 259(1973), 147-156. · Zbl 0251.31003
[9] M. NAKAI AND L. SARIO, Existence of bounded Dirichlet finite biharmonic functions, Ann. Acad. Sci. Fenn., A. I., 505(1972), 1-12. · Zbl 0236.31003
[10] M. NAKAI AND L. SARIO, Biharmonic functions on Riemannian manifolds, Continuu Mechanics and Related Problems of Analysis, Nauka, Moscow, (1972), 329-335. · Zbl 0253.31004
[11] H. O’MALLA, Dirichlet finite biharmonic functions on the unit disk with distorte metrics, Proc. Amer. Math. Soc, 32(1972), 521-524. · Zbl 0231.31006
[12] L. SARIO, Biharmonic and quasiharmonic functions on Riemannian manifolds, Duplicate lecture notes 1969-70, University of California, Los Angeles. · Zbl 0184.10503
[13] L. SARIO AND C. WANG, The class of (p, g)-biharmonic functions, Pacific J. Math., 4 (1972), 799-808. · Zbl 0237.31013
[14] L. SARIO AND C. WANG, Counterexamples in the biharmonic classification of Riemannia 2-manifolds, Pacific J. Math., (to appear). · Zbl 0252.31011
[15] L. SARIO AND C. WANG, Generators of the space of bounded biharmonic functions, Math. Z., 127(1972), 273-280. · Zbl 0217.10503
[16] L. SARIO AND C. WANG, Quasiharmonic functions on the Poincare iS-ball, Rend. Mat., (to appear). · Zbl 0318.31011
[17] L. SARIO AND C. WANG, Existence of Dirichlet finite biharmonic functions on the Poincar 3-ball, Pacific J. Math., (to appear). · Zbl 0242.31008
[18] L. SARIO AND C. WANG, Radial quasiharmonic functions, Pacific J. Math., 46 (1973), 515-522. · Zbl 0256.31008
[19] L. SARIO, C. WANG AND M. RANGE, Biharmonic projection and decomposition, Ann Acad. Sci. Fenn., A. L, 494(1971), 1-14. · Zbl 0219.31007
[20] C. WANG AND L. SARIO, Polyharmonic classification of Riemannian manifolds, J. Math Kyoto Univ., 12(1972), 129-140. · Zbl 0227.31008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.